# SDR DALA2024080707846

- Difficulty date: August 4, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOC BTW FR 69 TO FR70 AND BTW STR29R TO STR32R LOWER FUSELAGE (REFERENCE DOC. AA CARD 5100-01821-01A). C/A: CONFIRMED DT EVALUATION FOR FCS REPAIR ON LOC BTW FR69 TO FR70 AND BTW STR29R TO STR32R LOWER FUSELAGE AND FOUND MEETS THE GENERAL REQUIREMENT AS PER A320 SRM 53-41-11-300-004 AND MASTER ER/A 575918-14 REV. A, APPROVED DATE 03-AUG-24, ITEM 13JOBCOMPLETE.
